# SDR RRXA96152

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fillet
- Condition: Gouged
- Location: Bs 965-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FILLET BULKHEAD PANEL LEFT SIDE DAMAGED WEB PAST LIMITATIONS IAW DC-8 SRM, AT Y=965 TO Y=990.  FABRICATED NEW WEB AND DOUBLER, INSTALLED IAW REO-02128, TREATED REPAIR AREA IAW DC-8 SRM 51-1-8.
